NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"i had unprotected sex 6days ago and took levenogestrel 24hrs after, now today is the sixth day, early this morning i was having running stomach which made me poo for up to 5times in less tgat 3hrs now this night am experiencing bleeding, pls help me what is wrong? am i pregnant? what do i do? am confused."

    User Avatar
    A 20 years year old female asked:
    2 years ago
    i had unprotected sex 6days ago and took levenogestrel 24hrs after, now today is the sixth day, early this morning i was having running stomach which made me poo for up to 5times in less tgat 3hrs now this night am experiencing bleeding, pls help me what is wrong? am i pregnant? what do i do? am confused.
    Dr. Emmanuel O answered:
    2 years ago
    Hello, no nid to wrk you sef out over it. Vaginal bleeding or spotting is a side effect of progestins of which levonorgestrel is one. It doesnt mean you'r pregnant. Moreover you cant start seein signs and symptoms of pregnancy jst six days after unprotected sex. The diarrhoea may be unrelated to d drug effect. Jst calm down. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app